Q. I had OCP once and facing periods issue. What to do?

 

Questions 


Hi doctor,

I had an oral contraceptive pill three months back, which caused a three week delay in my periods and my cycle was for only 3 days compared to normal 5 days. After that, we have not had sex. I still have not got my periods of this month, which is due. I feel puckish and dizzy most of the day. I tried the home pregnancy test and the results are negative. What do you think? I have a thyroid problem and recently changed my dose from 100 mcg to 75 mcg.

 

 

Answered


Hi,

Welcome to dr.sitehome.info.

I have gone through your query and can understand your health concern.

If you have taken the oral contraceptive pill within 72 hours of sex, then no need to worry. As you got your periods after that though they are delayed there is nothing to worry.

As you have mentioned that you have thyroid problem also, I think it is due to hormonal imbalance as thyroid problems can also cause irregular menses.

Your symptoms can be due to PMS (premenstrual syndrome).

Still, I suggest you to check your serum beta hCG (human chorionic gonadotropin) levels to make sure that there is no pregnancy. I suggest you to consult a gynecologist if serum beta hCG comes to be high and periods get delayed further.


  • The Probable causes:

    1. Premenstrual syndrome.
    2. Hypothyroidism.
    3. Ectopic pregnancy.

  • Regarding follow up:

    For further information consult a general medicine physician online.—> https://www.dr.sitehome.info/ask-a-doctor-online/general-medicine-physician

  • Ask a Doctor Online

     

     

     

    #(once,#and,#facing,#had,#issue,#OCP.,#periods?,#to,#what,DO,I,Q.

    Medical Questions

    [], [], [], [], [], [], [], [], [], [], [], []

    Facebook Comments

    Post a comment